# SDR ASOA201001306

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 4,101 hours, 2,841 cycles
- Engine: Ge CF348C5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED BRAKE OVERHEAT MSG/ LT OTBD POSITION   (EMERGENCY DECLARED)  R & R LT OTBD MLG PROX SENSOR HARNESS ASSY IAW AMM 32-61-05.  OPS TEST GOOD. DEFER CLEARED PLACARD REMOVED.
